| | Menopause
I have tried everything for 'Hot Flashes', first all the stuff in the health food store...black kohosh etc..I then went to my doctor who precribed peanut based hormones, after two weeks a began getting 'migraine headaches'. I went to a woman's clinic they made me 'bio-identical' hormones based on my blood work. I rubbed the cream on and after 2 weeks more headaches!
Finally someone told me about 'Phyto B'. I found only one health food store 50 miles from me that carries it. I have been taking it for 6 months with no headaches and no hotflashes it has been a answer to prayer! I'm am not sure if this is related but I began to see redness around one of my nipples and it startled me. I had my yearly mamogram and the Doctor at University of Michigan Hospital wants me to see a specialist. She could not see anything on the 'ultra sound'. I told her I was taking 'Phyto B' and could it cause inflamation and redness? She did not know but said, possibly and recommended I discontinue taking it to see if the symtoms go away. Has anyone else had this type of symtom with 'Phyto B'? I will post if there is anything else wrong after I see the specialist.